# SDR P2EA98215

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canned
- Location: Bs 345-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN OIL CANNED FROM BS 345 TO BS 360, BETWEEN STRINGER 16 RT AND STRINGER 19 RT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 311 TO BS 360, BETWEEN STRINGER 15 RT AND STRINGER 19 RT PER COOPESA EO COO-3-53-570-98 DATED OCT 16, 1998 AND BOEING FAX COO-SJO-98-0773RR DATED OCT 14, 1998.  DOCUMENTED ON FAA FORM 8110-2.  (M)
